Authors: Vesić, Nenad 
Milenković, Vladislava M.
Stanković, Mića S.
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Invariants for equitorsion geometric mappings
Journal: Filomat
Volume: 37
Issue: 25
First page: 8537
Last page: 8542
Issue Date: 2023
Rank: M22
ISSN: 0354-5180
DOI: 10.2298/FIL2325537V
New method of obtaining invariants for torsion-preserving mappings is the main subject of this research. This research is consisted of introduction and main part of research. After introduction, where we remind to some of obtained invariants, we will develop general formula (Vesić, 2020) for obtaining invariants for mappings. As special cases, we will remind to some invariants for symmetric affine connection spaces which are not obtained yet.
Keywords: Invariant | Non-symmetric affine connection | Parameter | Tensor
Publisher: University of Niš

Files in This Item:
File Description SizeFormat
NVesic.pdf190.51 kBAdobe PDFView/Open
Show full item record

Page view(s)

checked on May 9, 2024


checked on May 9, 2024

Google ScholarTM




This item is licensed under a Creative Commons License Creative Commons